I have non-progressive Kidney Disease stage 3, I have been given a very large injection of Pencillin as of three days ago for early onset Syphilis, and my doctor then gave me Seroquel today, 50 mgs. I get a little concerned that mixing these things may be a heavy load or toxic to my kidney. I have slight nausea and vomiting now. I saw online that is not a good sign with Seroquel. My doctor is aware of the combination, at least I thought he was aware.
Person's Gender: Female
Person's Age: 47
Hi, let me help you with this
So, is there something I need to do?
Penicillin is predominantly removed from the body through the kidney while seroquel is more through the liver than it is through the kidney.
Okay, so does Seroquel when first taken have nausea, etc. as side effect?
If your doctor is away of your kidney problem, he/she should have adjusted the dose of the penicillin based on your kidney function level
Same thing goes for the seroquel too.
They gave me a very large dose of Penicillin, a nurse from the health department. She said it should be okay 'one time'. I don't want to take the risk with Seroquel, they haven't had a kidney level for 8 months. It was creat 1.4.
Yes, seroquel can cause nausea and vomiting especially at onset of therapy
Okay, I remember this happening before now with the Seroquel, I'll stop and call doctor tomorrow to verify. I hope the Penicillin didn't take out some of my kidney!
No, the kidney does not affect your kidney in a bad way. It is removed from your body through the kidney.
I see, thank you!